# SDR QXEA200701336

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,010 hours, 322,698 cycles
- Engine: Pwa PW123D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Part number: 3045593
- Condition: Malfunctioned
- Location: P3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2010, BLUE HAZE AND MUSTY ODOR IN COCKPIT AFTER ENGINES START AND BLEEDS SELECT ON.  MAINTENANCE REMOVED AND REPLACED P2.5/P3 VALVE.  RAN ENGINES, NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.
